AMS eContent Search Results
Matches for: msc=(45P05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Luís Daniel Abreu, Karlheinz Gröchenig and José Luis Romero. On accumulated spectrograms. Trans. Amer. Math. Soc. 368 (2016) 3629-3649.
Abstract, references, and article information   
View Article: PDF

[2] Sergio Albeverio and Konstantin A. Makarov. Ahiezer-Kac type Fredholm determinant asymptotics for convolution operators with rational symbols. Trans. Amer. Math. Soc. 353 (2001) 1985-1993. MR 1813603.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Russell M. Brown. Area integral estimates for caloric functions . Trans. Amer. Math. Soc. 315 (1989) 565-589. MR 994163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. R. Schep. Compactness properties of an operator which imply that it is an integral operator . Trans. Amer. Math. Soc. 265 (1981) 111-119. MR 607110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Einar Hille. Notes on linear transformations. I . Trans. Amer. Math. Soc. 39 (1936) 131-153. MR 1501838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] William T. Reid. Expansion problems associated with a system of integral equations . Trans. Amer. Math. Soc. 33 (1931) 475-485. MR 1501601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Rudolph E. Langer and Eleanor P. Brown. On a class of integral equations with discontinuous kernels . Trans. Amer. Math. Soc. 29 (1927) 683-715. MR 1501410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Wallie Abraham Hurwitz. On the pseudo-resolvent to the kernel of an integral equation . Trans. Amer. Math. Soc. 13 (1912) 405-418. MR 1500925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Anna Johnson Pell. Applications of biorthogonal systems of functions to the theory of integral equations . Trans. Amer. Math. Soc. 12 (1911) 165-180. MR 1500885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1